Involve: A Journal of Mathematics
- Volume 9, Number 1 (2016), 101-118.
Completions of reduced local rings with prescribed minimal prime ideals
Let be a complete local ring of Krull dimension at least one, and let each be countable sets of prime ideals of . We find necessary and sufficient conditions for to be the completion of a reduced local ring such that has exactly minimal prime ideals , and such that, for every , the set of maximal elements of is the set .
Involve, Volume 9, Number 1 (2016), 101-118.
Received: 21 August 2014
Revised: 27 October 2014
Accepted: 9 January 2015
First available in Project Euclid: 22 November 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Loepp, Susan; Perpetua, Byron. Completions of reduced local rings with prescribed minimal prime ideals. Involve 9 (2016), no. 1, 101--118. doi:10.2140/involve.2016.9.101. https://projecteuclid.org/euclid.involve/1511370974